# SDR AWXA200400539

- Difficulty date: April 29, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 54,280 hours, 38,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65479767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C17 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 17 RT BETWEEN BS 827 AND BS 847.  MAINTENANCE REMOVED CORRODED SECTION OF STRINGER 17 RT FROM BS 827 TO BS 847; FABRICATED A NEW REPLACEMENT SECTION OF WEB PER DWG 65-47976; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3, 4, 8, & 9.
